Hi I'm 49 and have had heart problems since I was 39. (stints 98 and they calasped in 99 so had double bypass 2000. then Aug of 09 had stint.Just had test and they where abnormal so had heart cather done .Just started Isosorbide mononitrate 30mg er.After have a heart catheterization .I have already been on 2 other blood pressure pills(Metoprolol tartrate 25mg 1 at p.m and take Lisinopril 2.5mg in am. My concern is my blood pressure dropping to low... Is all 3 of these to much? and How low should it get before I call the doc? thanks
I don't know whether taking all three of those blood pressure meds are dangerous (did the same doctor prescribe them all? I wonder why he/she wouldn't just up the dose of one if it was working well... but I'm not an MD).
"Some experts define low blood pressure as readings lower than 90 systolic or 60 diastolic — you need to have only one number in the low range for your blood pressure to be considered lower than normal. In other words, if your systolic pressure is a perfect 115, but your diastolic pressure is 50, you're considered to have lower than normal pressure."
You can buy a blood pressure machine/monitor at your local drug store (CVS always carries them) and they're relatively cheap.
If you're showing symptoms of low blood pressure (dizziness, faintness, sudden bloating of legs/feet via water retention), I'd go to your doctor immediately and ask advice on how to [proceed, as having TOO low blood pressure can be dangerous.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Sep 2009 • 1 answer
Isosorbide Mononitrate - what is the difference between isosorbide monnitrate & isosorbide dintrate?
Posted 7 Aug 2010 • 2 answers
Isosorbide Mononitrate - will isosorbide cause jerking, flinching, somewhat like terants syndrome in
Posted 15 Feb 2015 • 2 answers
Posted 8 May 2015 • 1 answer
Posted 16 Nov 2015 • 0 answers